| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.50 x 28 mm synergy ii drug-eluting stent was advanced but failed to cross the lesion and the stent strut protruded.No patient complications were reported.